# SDR UIEA200400029

- Difficulty date: March 8, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Engine: Ge CF680C2*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 245904
- Condition: Burned
- Location: P7 Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GT603/6 HSV/PIK BURNT ODOR IN COCKPIT:  AIRCRAFT HAS A BURNT ODOR DURING ENTIRE FLIGHT.  TRACED TO TRANSFORMER T44, REMOVED AND REPLACED SAME IAW MM 33-11-05.  NO CIRCUIT BREAKER AVAILABLE, ISOLATED WIRING AND TRANSFERRED TO DMI M04-014 IAW MEL 33-11-01 CAT C.  CB WAS REMOVED AND REPLACED, AND OPERATION CHECK NORMAL.
